# SDR AWXA960558

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321420
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 146 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS AT ROWS 13, 17, 19, 24, AFT GALLEY AREA AND L-2 AND R-2 DOORS FAILED EMERGENCY BATTERY TEST. REMOVED AND REPLACED BATTERY PACK.  REMOVED AND REPLACED BATTERY CHARGER.  OPERATIONS CHECKED GOOD.  (M)
